# SDR DHL2005740516

- Difficulty date: March 24, 2005
- Submitted: May 18, 2005
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 46,106 hours, 37,206 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING ROOT FIXED LEADING EDGE HAS LOWER ANGLE SUPPORT CRACKED L/E STA 130.  REMOVED FASTENERS FOR ACCESS AT LEFT WING ROOT FIXED EDGE L/E STA 130 STOP DRILLED CRACK .250 TERMINATED AT END OF CRACKED IAW B727 SRM 51-10-1 NDT HFEC INSP PER B727 NDT MAN PT6 51-00-00 FIG 23.  CRACK ENDS IN STOP DRILL HOLE.  FABRICATED ANGLE REPAIR MAT USED 2024 T3 .063 PO 9002118 DIM 9.5 X 2 INCHES IAW B727 SRM 51-40-3 FIG 1 AND 57-20-2.  ALODINED AND PRIMED AREA AND PART IAW B727 SRM 51-10-2.  INSTALLED ANGLE REPAIR IAW B727 SRM 51-40-3 FIG 1 AND 57-20-2 FIG 1.
